Can I get extra shots to correct this ugly looking? How many units of dysport should be used to treat the glabella and the forehead?
Had Dysport Injected a Week Ago in my Forehead but my Eyebrows Got Raised in a Way I Have Permanent Wrinkles over Them? (photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 17
First--to reassure--this will resolve as the effects of your treatment wear off. You won't get permanent wrinkles.
Some conservative treatment with botox/dyport can help with the appearance for now. Whenever I don't achieve the expected or ideal result with my patients, I do my best to fix the problem for free, and explain exactly what's going on. If you initially saw a plastic surgeon who you think is experienced, go back to her or him and they should be able to help improve the current look. If you get the sense this was due to injector inexperience, consult someone who can do better.
Dealing with complications--our own and those of other physicians-- is one of the more challenging parts of being a surgeon. It's also one of the most important.
Best and Happy New Year.
Outer brow hyperactivity after Dysport
It appears the upper brow was densely treated and now the remaining Frontalis muscle remaining is working overtime to try to raise the brow - causing the extreme wrinkling directly above the brow. A touch up is needed.
Treating the muscles that cause the horizontal lines in the forehead
doesn't cause the brow to "lift", but in fact, actually lowers the brow.
The Frontalis muscle is the muscle the raises the brow and causes the
"bunching" (wrinkling) of the skin in the forehead, ie., the horizontal
lines. Treating the Frontalis muscle, softens the horizontal lines, but,
also "lowers" the brow. I hope this helps.
Dsyport and Forehead Wrinkles
The answer to this question is complicated. Yes, you can get additional units of Dysport injected above your eyebrow in the forehead muscle (frontalis) to correct the lines you are seeing now. That’s the good news, the bad news is you run the risk of dropping the level of your eyebrows when treating that close to the brow. From the look of it, the injector purposely left function above your brow so you have the ability to raise your eyebrows. At your next treatment, ask to retain more function across the lower aspect of your forehead. This will give you a more natural look, while retaining the position of your brows.
You might also like...
Need More Dysport...
Follow up with your provider for a possible touch up.
Dr. Grant Stevens Marina Plastic Surgery Associates Marina del Rey, CA The Institute
It appears that you have had too much Dysport centrally without any regard for the lateral aspects of the forehead. I prefer to use Botox and Dysport conservatively in the central forehead and use small amounts laterally as well. This allows for a natural, but smooth appearing forehead without the unnatural wrinkles above the brow laterally. Too much product placed laterally will make the brow drop and give a undesired result. I would return to your injector and express your concerns so that it may be remedied appropriately. Best Regards,
Upper Face Muscle Balancing Critical To Excellent Dysport Results
How to Correct an Overtreated Forehead
Thank you for your question. It appears that quite a bit of Dysport was used to smooth your forehead. The only area which appears not to have been treated is the area above your outer eyebrow. When Dysport or Botox are injected into the forehead, the muscles in the area of injection are paralyzed. The outer brow tends to lift upwards giving a more dramatic arch. In your situation, your outer brow wrinkles can be softened with a tiny dose of Dysport into each brow area. Your doctor should consider a very tiny dose, because if too much is injected, your outer brows will fall. I would also suggest speaking to your doctor and see what he/she feels. Best wishes!
Raised eyebrows after Dysport treatment
Hello, and sorry to hear about the issue you experienced following Dysport treatment. In general, side effects from Dysport injections can include the following:
3) Eyelid ptosis
4) An expressionless appearance - (if too much is injected, or the injections are not performed properly)
5) Minor swelling
Duration and onset of side effects can vary from patient to patient, but generally will subside following a over a few weeks to months.
In addition to these side effects, the brow can be elevated. You can have another treatment to help fix your issue. In your particular case, about 5 units of Dysport can help relax the brow to a normal position. It is important you choose an experienced injector for this, as you do not want the injections to be overdone. This may cause brow or eyelid ptosis to take place, and leave you with an entirely new problem. I hope this helps, and good luck to you!
This can be a common occurrence with both Botox and Dysport. Often times a conservative treatment just above the active areas can help to soften the area.
Dysport close the eyebrow
Dysport is tricky to use close to the brow. The usual concern is the dropping down of the brow called 'brow ptosis' which does not look good and eye feel heavy. To avoid this situation doctors put the dyport higher up in the forehead but not close to the eyebrows. If a person is young then Dysport can be injected even close to the eyebrows.
Typical dose for me is Glabella 60units, Forehead 60units. If I am concerned about eyebrows dropping down then I use only 30units in the forehead and spread it evenly.
You need 10units of Dysport close to each brow and it will fix your problem.
Disclaimer: This answer is not intended to give a medical opinion and does not substitute for medical advice. The information presented in this posting is for patients’ education only. As always, I encourage you to see your personal physician for further evaluation of your individual case.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.